# SDR DALA2018113006958

- Difficulty date: November 28, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 77,727 hours, 34,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON EXIT ROWS IN WRONG POSITIONS. REPOSITIONED LIGHT ASSEMBLIES. OPERATION CHECKS GOOD.
